Alert archive / Utah / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 10, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Apr 21, 2011, 1:24 PM MDT for 4 counties in Utah. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2011, 1:24 PM MDT (19:24 UTC)
- Expired
- Apr 21, 2011, 2:00 PM MDT
- In force
- 36 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Juab County, UT, Salt Lake County, UT, Tooele County, UT, Utah County, UT
The radar
The Salt Lake City radar (KMTX), 128 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 1:24 PM MDT | TSTM WND GST 61 | 9 Sw Lehi, UT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 7.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 411 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.2
The text
As transmitted, in the capitals the NWS used until 2016.
168 WUUS55 KSLC 211924 SVRSLC UTC023-035-045-049-212000- /O.NEW.KSLC.SV.W.0010.110421T1924Z-110421T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 124 PM MDT THU APR 21 2011 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN JUAB COUNTY IN UTAH SOUTHERN SALT LAKE COUNTY IN UTAH SOUTHEASTERN TOOELE COUNTY IN UTAH WESTERN UTAH COUNTY IN UTAH * UNTIL 200 PM MDT * AT 121 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF TINTIC JUNCTION TO 6 MILES NORTHWEST OF COPPERTON...MOVING EAST AT 40 MPH. * LOCATIONS IN THE WARNING INCLUDE... COPPERTON... TINTIC JUNCTION... EUREKA... HERRIMAN... KEARNS... WEST JORDAN... FAIRFIELD... SOUTH JORDAN... BLUFFDALE... RIVERTON... TAYLORSVILLE... MIDVALE... MURRAY... ELBERTA AND SARATOGA SPRINGS PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3972 11250 4062 11227 4071 11170 3989 11173 TIME...MOT...LOC 1924Z 259DEG 35KT 3980 11223 4064 11214 $$ CRK
2 follow-up statements
172 WWUS55 KSLC 211934 SVSSLC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 134 PM MDT THU APR 21 2011 UTC023-035-045-049-212000- /O.CON.KSLC.SV.W.0010.000000T0000Z-110421T2000Z/ JUAB UT-TOOELE UT-UTAH UT-SALT LAKE UT- 134 PM MDT THU APR 21 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT FOR SOUTHERN SALT LAKE...WESTERN UTAH...SOUTHEASTERN TOOELE AND NORTHEASTERN JUAB COUNTIES... AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF TINTIC JUNCTION TO MURRAY... MOVING EAST AT 50 MPH. * LOCATIONS IN THE WARNING INCLUDE... DRAPER... SANDY... LEHI... HOLLADAY... GOSHEN... COTTONWOOD HEIGHTS... GENOLA... AMERICAN FORK... HIGHLAND... ALPINE... CEDAR HILLS... SANTAQUIN... PLEASANT GROVE AND PAYSON PRECAUTIONARY/PREPAREDNESS ACTIONS... DAMAGING WINDS UP TO 61 MPH WERE REPORTED IN EAGLE MOUNTAIN IN UTAH COUNTY WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS! && LAT...LON 3977 11231 4063 11218 4071 11170 3989 11173 TIME...MOT...LOC 1934Z 259DEG 41KT 3983 11199 4067 11189 $$ CRK
136 WWUS55 KSLC 211956 SVSSLC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 156 PM MDT THU APR 21 2011 UTC023-035-045-049-212005- /O.EXP.KSLC.SV.W.0010.000000T0000Z-110421T2000Z/ JUAB UT-TOOELE UT-UTAH UT-SALT LAKE UT- 156 PM MDT THU APR 21 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SALT LAKE...WESTERN UTAH...SOUTHEASTERN TOOELE AND NORTHEASTERN JUAB COUNTIES WILL EXPIRE AT 200 PM MDT... THE STORMS HAVE WEAKENED AND ARE NO LONGER SEVERE. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. A SPECIAL WEATHER STATEMENT HAS BEEN ISSUED FOR MUCH OF THIS AREA...STRONG GUSTY WINDS AND SMALL HAIL REMAIN POSSIBLE WITH THE THUNDERSTORMS IN THIS AREA. LAT...LON 3977 11231 4063 11218 4071 11170 3989 11173 TIME...MOT...LOC 1955Z 259DEG 41KT 3987 11169 4071 11158 $$ CRK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 10:30 AM MDT, 2 hours 54 minutes earlier.
Area forecast discussion, Apr 21, 10:30 AM MDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1030 AM MDT THU APR 21 2011
.SYNOPSIS...A PACIFIC COLD FRONT WILL CROSS THE STATE TODAY. COOL
AND WET CONDITIONS LOOK TO CONTINUE THROUGH THE WEEKEND AND INTO
EARLY NEXT WEEK.
&&
.DISCUSSION...THE NEXT STORM SYSTEM IS CURRENTLY OVER NEVADA AT THIS
TIME AND WILL CONTINUE TO TRACK EAST AND CROSS UTAH TODAY. THE
ASSOCIATED COLD FRONT HAS ALREADY MOVED ACROSS ELKO AND WILL ARRIVE
OVER NORTHWEST UTAH SHORTLY. THE FRONT WILL THEN ARRIVE AT THE SALT
LAKE METRO AREA AROUND MIDDAY BEFORE MOVING CROSSING SOUTHERN UTAH
LATE THIS AFTERNOON THROUGH THIS EVENING.
THE COLD FRONT WILL BE FAIRLY POTENT...PRODUCING PRECIPITATION WITH
EMBEDDED THUNDERSTORMS. EXPECT PERIODS OF BRIEF HEAVY RAIN WITH THE
FRONTAL BAND. SNOW LEVELS INITIALLY ABOVE 7000FT WILL FALL BEHIND
THE FRONT. HOWEVER...THE COLDER AIR WILL LAG A BIT...SO SNOW LEVELS
ARE NOT EXPECTED TO REACH THE VALLEY FLOORS UNTIL AFTER MIDNIGHT.
HOWEVER...BUT THAT TIME PRECIPITATION SHOULD BE WINDING DOWN. A FEW
SHOWERS COULD CONTINUE TO COME OFF THE LAKE OR DEVELOP OVER THE
MOUNTAINS THROUGH LATE TONIGHT...BUT EXPECT PRECIPITATION TO END BY
SUNRISE TOMORROW. VALLEY SNOWFALL...IF IT EVEN OCCURS...IS EXPECTED
TO BE VERY MINOR. IN THE MOUNTAINS...ALTHOUGH THERE WILL BE A BRIEF
PERIOD OF INTENSE SNOWFALL...SNOW TOTALS ARE EXPECTED TO REMAIN
SUBADVISORY.
BESIDES PRECIPITATION...THE OTHER CONCERN WITH THIS STORM WILL BE
THE WINDS. EXPECT WINDY CONDITIONS BOTH AHEAD OF AND BEHIND THE
FRONT. EXPECT PREFRONTAL SOUTHWEST TO WEST WINDS TO PEAK ACROSS THE
FAR SOUTH AND SOUTHEAST LATE THIS AFTERNOON AND EARLY EVENING.
THINKING THE WINDS WILL BE STRONG ENOUGH TO REACH WIND ADVISORY
CRITERIA IN THESE ZONES...SO WILL ISSUE ONE WITH THE MORNING UPDATE.
OTHER AREAS WILL SEE WINDY POST-FRONTAL WINDS...ESPECIALLY ACROSS
THE WEST DESERTS AND IN THE UINTA BASIN AND CASTLE COUNTRY...BUT
THEY LOOK MORE MARGINAL FOR WIND HIGHLIGHTS. WILL MONITOR THOSE
ZONES BUT NOT INCLUDE THEM AT THIS TIME.
A BRIEF BREAK IN THE WEATHER IS IN STORE FOR THE AREA
TOMORROW...THEN UNSETTLED CONDITIONS WILL CONTINUE AS A SERIES OF
STORM SYSTEMS CONTINUE TO CROSS THE AREA IN WESTERLY FLOW.
NO OTHER UPDATES BESIDES THOSE FOR WINDS.
&&
.HYDROLOGY...AN UNSETTLED WEATHER PATTERN WILL CONTINUE INTO THE
EARLY PART OF NEXT WEEK. EXPECTED PRECIPITATION DURING THIS TIME
COMBINED WITH THE SPRING RUNOFF WILL KEEP HYDROLOGY HIGH ON THE LIST
OF CONCERNS. THE LATEST HYDROLOGIC MODELS SUGGEST THAT THERE WILL BE
CONTINUING ISSUES WITH THE WEBER NEAR PLAIN CITY RUNNING ABOVE
BANKFULL THIS EVENING WITH THE PRECIPITATION. THE MODELS SUGGEST
THAT FLOOD STAGE WILL NOT BE REACHED GIVEN THE FORECAST QPF.
HOWEVER...HEAVY RAIN WITH CONVECTION COULD TRIGGER HIGHER FLOWS THAN
THE HYDRO MODELS FORECAST SO WILL NEED TO CONTINUE TO MONITOR. OTHER
RIVERS ACROSS NORTHERN UTAH ARE EXPECTED TO SEE RISES BUT ARE
EXPECTED TO REMAIN ONLY NEAR TO BELOW BANKFULL AT THIS TIME.
&&
.AVIATION...CONVECTION WILL CONTINUE TO DEVELOP ACROSS THE SLC
TERMINAL VICINITY OVER THE NEXT FEW HOURS. THIS WILL BRING TEMPORARY
PERIODS OF CIGS BELOW 7000 FEET AGL. IN ADDITION...ERRATIC AND GUSTY
WINDS WILL BE POSSIBLE NEAR ANY SHOWERS OR THUNDERSTORMS.
A COLD FRONT IS EXPECTED TO CROSS THE TERMINAL BETWEEN 19-20Z THIS
AFTERNOON...SHIFTING THE WINDS TO THE WEST/NORTHWEST.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING
FOR UTZ013-019>021.
WY...NONE.
&&
CHENG/KRUSE
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Apr 21, 11:12 AM MDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1112 AM MDT THU APR 21 2011 UTZ001>016-019>021-517-518-WYZ021-221300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 1112 AM MDT THU APR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTHWEST WINDS WILL INCREASE ACROSS SOUTHERN AND SOUTHEAST UTAH THIS AFTERNOON AHEAD OF A COLD FRONT AND REMAIN STRONG THROUGH EARLY THIS EVENING. SHOWERS AND SCATTERED THUNDERSTORMS WILL ACCOMPANY A COLD FRONT ACROSS THE NORTHERN HALF OF THE OUTLOOK AREA THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG WITH HAIL AND LOCALLY STRONG GUSTY WINDS...IN ADDITION TO HEAVY RAINFALL. RAINFALL THIS AFTERNOON AND EVENING COMBINED RUNOFF FROM SNOWMELT MAY RESULT IN VERY HIGH FLOWS ON NORTHERN UTAH WATERWAYS. PEOPLE ARE ENCOURAGED TO USE EXTREME CAUTION NEAR WATERWAYS...AND KEEP CHILDREN AND PETS AWAY...AS FLOWS WILL BE COLD AND SWIFT. THOSE LIVING NEAR WATERWAYS SHOULD ALSO MONITOR THEM. ACCUMULATING SNOWFALL CAN ALSO BE EXPECTED ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH THROUGH THIS EVENING. SNOW LEVELS INITIALLY ABOVE 8000 FEET TODAY WILL FALL BELOW 7000 FEET THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AFTER A BRIEF BREAK FRIDAY...AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK...WITH ADDITIONAL STORM SYSTEMS BRINGING VALLEY RAIN AND HIGH ELEVATION SNOWFALL THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Special weather statement, Apr 21, 11:55 AM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1155 AM MDT THU APR 21 2011
UTZ002-003-005-015-211845-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-NORTHERN WASATCH FRONT
UT-SALT LAKE AND TOOELE VALLEYS UT-WEST CENTRAL UTAH UT-
1155 AM MDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOX ELDER...CENTRAL
TOOELE AND NORTHERN JUAB COUNTIES UNTIL 1245 PM MDT...
AT 1150 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTH OF
KNOLLS TO 5 MILES NORTHEAST OF FISH SPRINGS WILDLIFE REFUGE...AND
MOVING EAST AT 45 MPH.
WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN. WINDS OF UP TO 71 MPH WERE REPORTED WITH THIS LINE
OF THUNDERSTORMS AS IT CROSSED THE WENDOVER AREA. MANY REPORTS NEAR
55 MPH HAVE BEEN RECEIVED WITH THIS LINE OF THUNDERSTORMS.
* LOCATIONS IMPACTED INCLUDE...
CLIVE...
LAKESIDE...
DELLE...
DUGWAY...
HAT ISLAND...
GRANTSVILLE... RUSH VALLEY AND VERNON...
INTERSTATE 80 FROM WEST OF KNOLLS TO NEAR GRANTSVILLE
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4126 11239 4107 11250 4089 11235 3975 11240
3967 11357 4116 11338 4142 11243
TIME...MOT...LOC 1753Z 256DEG 38KT 4104 11310 3990 11324
CRKLocal storm report, Apr 21, 12:01 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1201 PM MDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND GST 15 NNE KNOLLS 40.91N 113.15W
04/21/2011 M58 MPH TOOELE UT MESONET
DIDDLE KNOLL SENSOR
&&
CRKLocal storm report, Apr 21, 12:06 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1206 PM MDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM NON-TSTM WND GST 21 SE WENDOVER 40.52N 113.75W
04/21/2011 M59 MPH TOOELE UT MESONET
NORTH SALT FLATS SENSOR
1155 AM NON-TSTM WND GST 23 NE IBAPAH 40.28N 113.70W
04/21/2011 M59 MPH TOOELE UT MESONET
WEST SALT FLATS SENSOR
&&
CRKLocal storm report, Apr 21, 12:18 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1218 PM MDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND GST 18 W DUGWAY 40.24N 113.09W
04/21/2011 M59 MPH TOOELE UT MESONET
PLAYA STATION SENSOR
1210 AM TSTM WND GST 16 NW DUGWAY 40.37N 113.00W
04/21/2011 M58 MPH TOOELE UT MESONET
UPPER CEDAR MOUNTAIN SENSOR
&&
CRKLocal storm report, Apr 21, 12:21 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1221 PM MDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND GST 18 W DUGWAY 40.24N 113.09W
04/21/2011 M59.00 MPH TOOELE UT MESONET
PLAYA STATION SENSOR
1210 PM TSTM WND GST 16 NW DUGWAY 40.37N 113.00W
04/21/2011 M58.00 MPH TOOELE UT MESONET
UPPER CEDAR MOUNTAIN SENSOR
&&
CRKSpecial weather statement, Apr 21, 12:33 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1233 PM MDT THU APR 21 2011
UTZ007-211900-
WASATCH MOUNTAINS I-80 NORTH UT-
1233 PM MDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CACHE AND NORTHERN RICH
COUNTIES UNTIL 100 PM MDT...
AT 1225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES EAST OF HYRUM...OR 18 MILES SOUTHEAST OF
LOGAN...MOVING NORTHEAST AT 45 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MEADOWVILLE...
LAKETOWN AND RANDOLPH...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4194 11137 4199 11106 4159 11107 4150 11149
4167 11167
TIME...MOT...LOC 1833Z 234DEG 39KT 4164 11144
LCThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 10:41 AM MDT | Wind Advisory | SLC | 10 hr | |
| Apr 21, 11:03 AM MDT | Special Weather Statement | SLC | Tooele | 57 min |
| Apr 21, 11:12 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 48 min |
| Apr 21, 11:39 AM MDT | Special Weather Statement | SLC | Rich | 51 min |
| Apr 21, 11:55 AM MDT | Special Weather Statement | SLC | Tooele | 50 min |
| Apr 21, 12:12 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 48 min |
| Apr 21, 12:25 PM MDT | High Wind Warning | SLC | 6 hr | |
| Apr 21, 12:29 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 46 min |
| Apr 21, 12:33 PM MDT | Special Weather Statement | SLC | Rich | 27 min |
| Apr 21, 12:37 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele | 23 min |
| Apr 21, 12:43 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Weber | 17 min |
| Apr 21, 12:52 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache, Davis, Morgan, Tooele, Weber | 23 min |
| Apr 21, 12:55 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Morgan, Salt Lake, Tooele, Utah | 35 min |
| Apr 21, 1:12 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache, Davis, Morgan, Salt Lake, Tooele and 1 more | 48 min |
| Apr 21, 1:45 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache, Davis, Morgan, Rich, Salt Lake and 3 more | 30 min |
| Apr 21, 1:55 PM MDT | Special Weather Statement | SLC | Utah, Wasatch | 50 min |
| Apr 21, 2:10 PM MDT | Special Weather Statement | SLC | Carbon | 50 min |
| Apr 21, 2:14 PM MDT | Severe Thunderstorm Warning | SLC | Cache, Morgan, Rich, Summit | 46 min |
| Apr 21, 2:16 PM MDT | Severe Thunderstorm Warning | SLC | Carbon | 29 min |
| Apr 21, 2:41 PM MDT | Severe Thunderstorm Warning | SLC | Rich | 35 min |
| Apr 21, 2:44 PM MDT | Severe Thunderstorm Warning | SLC | Carbon | 16 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.